# SDR FDEA202201020770

- Difficulty date: January 2, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- Aircraft serial: 48501
- Aircraft time: 88,926 hours, 20,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 6044115
- Part serial: 0039
- Condition: Failed
- Location: N/A
- Part time: 7,302 hours, 2,726 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: H

## Discrepancy

EMER LT BAT 1 LO ALERT ON EAD AFTER PERFORMING  EMERGENCY LIGHTS TEST.   REMOVED AND REPLACED EMERGENCY LIGHTS POWER SUPPLY  IAW AMM 33-51-01-4, OPS   CHECKS NORMAL.
